# SDR CA061106011

- Difficulty date: November 2, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,727 hours, 7,559 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: FAL1007
- Condition: Collapsed
- Location: Lt Slat
- Part time: 306 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE PILOTS NOTICED THAT THE LT IB SLAT HAD A SMALL TRACE OF ICE FORMED.  AFTER INSPECTION IT WAS FOUND THAT THE LT IB SLAT ANTI-ICE HOSE INNER WALL HAD COLLAPSED.  THE HOSE WAS REPLACED AND ALL OTHER SLAT ANTI-ICE HOSES WERE INSPECTED AND FOUND SERVICEABLE. (TC NR 20061106011)
